# SDR GLBA20100113G

- Difficulty date: January 13, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 28,432 hours, 35,171 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A ROUTINE DE-ICE REPLACEMENT, A CRACK WAS FOUND ON THE RT WING AT WS 190.74 AT THE WING BOOT TUBE CONNECTION HOLE, PROTRUDING INBD.  CRACK LENGTH APPROX 1.250" IN LENGTH.  MX REPAIRED THE CRACK IAW EO 10-1900-87-001. RII INSPECTIONS COMPLIED WITH IAW  EO 10-1900-87-001. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
